Cuprofen – Ibuprofen 400mg Tablets

From: £3.99 From £3.99

Clear

*Image for illustration purposes only

  • Genuine Medicine Approved by the MHRA
  • Regulated NHS & Online Pharmacy
  • Free Delivery for Orders above £20

Description

What is ibuprofen?

Ibuprofen is a type of non-steroidal anti-inflammatory drug (NSAID), which works to change the ways in which the body is responding to pain, swelling, or high temperatures. It is fast-acting to relieve mild to moderate pain.

How does ibuprofen work?

Ibuprofen treats pain by targeting its source rather than by targeting the central nervous system. It has anti-inflammatory properties, and it works to reduce or prevent the chain reaction that creates prostaglandins (the chemical compound responsible for causing inflammation and pain). This results in fast-acting relief from any inflammation and mild to moderate pain.

How should ibuprofen be taken?

Ibuprofen should be taken with water, preferably with or after a meal. Take a 1-2 tablet dose at a time, at least 4 hours apart. Do not exceed 3 doses or 6 tablets in a 24 hour period.

Is ibuprofen suitable for me?

Ibuprofen is suitable for people over the age of 12 years old who are not allergic to ibuprofen or its ingredients. Do not take ibuprofen in you have or have had a stomach ulcer, asthma, perforation, or bleeding of the stomach, have kidney, liver, or heart failure, are in the last trimester of pregnancy, or if you are taking more than 75mg of aspirin on a daily basis.

If you have been taking ibuprofen for more than 10 days, talk to a doctor or a pharmacist.

Ibuprofen can be used to relieve the following:

  • Rheumatic and muscular pain
  • Backache
  • Nerve pain
  • Headaches and migraines
  • Dental pain
  • Period pain
  • Fever
  • Cold and flu symptoms

Side effects

Like with all medicines, Ibuprofen can cause side effects, although no everybody experience them. Side effects can be reduced by taking the lowest dose for the shortest time needed to relief symptoms.

You must stop taking Ibuprofen if you develop:

  • signs of stomach bleeding such as black tarry stool
  • signs of allergic reaction such as difficulty breathing , faster heart beat, skin reaction, swelling of face or throat.
  • signs of kidney problems such as passing less urine, blood in urine or pain in the back

other common side effects include (1-10 users in a 1,000):

  • Indigestion
  • Heartburn
  • Nausea
  • pain in stomach

Reviews

There are no reviews yet.

Be the first to review “Cuprofen – Ibuprofen 400mg Tablets”